# SDR SWI2025F00607

- Difficulty date: January 6, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 48,249 hours, 32,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK 3-2 IB AFT ROLLER WORN OUT OF LIMITS   (C-CHECK RO 04/30/2025)REMOVED AND REPLACED LH SLAT TRACK 3-2 PER CRJ 700 AMM 27-81-44-000-803 AND 27-81-44-400-803 OPS CHECK WILL BE PERFORMED ON JOB CARD HT405-20353 CAMP# 2971144-1
